DOI 10.1016/s1297-319x(03)00115-5
Osteonecrosis 15 years after femoral neck fracture and long-term low-dose inhaled corticosteroid therapy.
Аннотация
Posttraumatic avascular necrosis of the femoral head typically occurs immediately or within a few years after a femoral neck injury, and non-traumatic avascular necrosis is often related to systemic glucocorticoid therapy. We report an unusual case in which avascular necrosis of the femoral head occurred 15 years after a transcervical femoral fracture in a woman with a 20-year history of daily inhaled glucocorticoid therapy for chronic bronchitis. She had not taken glucocorticoids by any other route and had no other risk factors for osteonecrosis. To our knowledge, this is the first report of osteonecrosis associated with inhaled glucocorticoid therapy in a patient with a local cause of diminished vascular reserve. Inhaled glucocorticoid therapy should be added to the list of risk factors for osteonecrosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.